Hello

Warning: The messages in this forum are the personal views and opinions of individuals. NEVER act on any advice or opinion posted in this forum without FIRST checking with your personal physician! Mood Tracker Web Media, LLC is not obligated to check forum postings for accuracy nor does it endorse the opinions of any person using the forum.
SeeEmilyPlay
August 20, 2020 - 6:23 pm
Spam? Offensive?
SeeEmilyPlay
Total Posts: 9
Joined: 06-13-2018
Hi first time I have posted here, although I have been around and using the mood chart.
I've been medicated on seroquel for just over two years. Over that time my voices and big episodes have gone away, and my moods were leveling out so I was starting to feel more normal (but I've still been having highs and lows). Unfortunately I have put on a lot of weight, and I also started to show side effects. Because of this I had my dose lowered and now I'm in a low mood. I'm now looking at the possibility of changing meds and I'm worried about my symptoms coming back bad... And also of the side effects of other meds. I suppose I just want some input from others with bipolar. One of the meds I'm looking at is Abilify.


Spam? Offensive?
SeeEmilyPlay
SeeEmilyPlay
August 20, 2020 - 6:23 pm
Hi first time I have posted here, although I have been around and using the mood chart.
I've been medicated on seroquel for just over two years. Over that time my voices and big episodes have gone away, and my moods were leveling out so I was starting to feel more normal (but I've still been having highs and lows). Unfortunately I have put on a lot of weight, and I also started to show side effects. Because of this I had my dose lowered and now I'm in a low mood. I'm now looking at the possibility of changing meds and I'm worried about my symptoms coming back bad... And also of the side effects of other meds. I suppose I just want some input from others with bipolar. One of the meds I'm looking at is Abilify.


blukitty
August 24, 2020 - 1:23 am
Spam? Offensive?
blukitty
Total Posts: 170
Joined: 05-17-2009
Hi. I also take Seroquel myself, which helps me sleep at night. I personally take Lamotrigine (Lamictal). For me, it helps balance out my up and down moods. I don't know if it would work for you. You may want to talk to your doctor about it.


Spam? Offensive?
blukitty
blukitty
August 24, 2020 - 1:23 am
Hi. I also take Seroquel myself, which helps me sleep at night. I personally take Lamotrigine (Lamictal). For me, it helps balance out my up and down moods. I don't know if it would work for you. You may want to talk to your doctor about it.


SeeEmilyPlay
August 24, 2020 - 10:45 am
Spam? Offensive?
SeeEmilyPlay
Total Posts: 9
Joined: 06-13-2018
Thank you. I think I will talk about keeping the seroqoul but a lower dose with a mood stabilizer. I'm just worried atm.


Spam? Offensive?
SeeEmilyPlay
SeeEmilyPlay
August 24, 2020 - 10:45 am
Thank you. I think I will talk about keeping the seroqoul but a lower dose with a mood stabilizer. I'm just worried atm.


blukitty
September 14, 2020 - 4:18 am
Spam? Offensive?
blukitty
Total Posts: 170
Joined: 05-17-2009
Make it a point of telling your doctor about what you're saying here. I take Seroquel as well as a mood stabilizer. I hope what I'm saying helps.


Spam? Offensive?
blukitty
blukitty
September 14, 2020 - 4:18 am
Make it a point of telling your doctor about what you're saying here. I take Seroquel as well as a mood stabilizer. I hope what I'm saying helps.


SeeEmilyPlay
September 15, 2020 - 9:45 am
Spam? Offensive?
SeeEmilyPlay
Total Posts: 9
Joined: 06-13-2018
Thanks for that. I haven't spoken to my doctor since I had my dose lowered.
After the low I had an awful mixed mood. I've now come stable again but have anxiety the last few days. "Normal" people don't know how lucky they are to be able to get up and have a "normal" day in a "normal" life.


Spam? Offensive?
SeeEmilyPlay
SeeEmilyPlay
September 15, 2020 - 9:45 am
Thanks for that. I haven't spoken to my doctor since I had my dose lowered.
After the low I had an awful mixed mood. I've now come stable again but have anxiety the last few days. "Normal" people don't know how lucky they are to be able to get up and have a "normal" day in a "normal" life.


SeeEmilyPlay
September 15, 2020 - 9:51 am
Spam? Offensive?
SeeEmilyPlay
Total Posts: 9
Joined: 06-13-2018
The side effects I was having have gone away too.


Spam? Offensive?
SeeEmilyPlay
SeeEmilyPlay
September 15, 2020 - 9:51 am
The side effects I was having have gone away too.


Acnemat
September 25, 2020 - 6:34 am
Spam? Offensive?
Acnemat
Total Posts: 13
Joined: 09-25-2017
wow, that's great. happy to know you feel better by now.


Spam? Offensive?
Acnemat
Acnemat
September 25, 2020 - 6:34 am
wow, that's great. happy to know you feel better by now.


SeeEmilyPlay
September 25, 2020 - 6:33 pm
Spam? Offensive?
SeeEmilyPlay
Total Posts: 9
Joined: 06-13-2018
I dont know whats happened but my posts from earlier arnt showing...

Anyway.. been hypomanic and then down since my last post. I cant help but wonder if I can get more stable. But not on these meds with the side effects.


Spam? Offensive?
SeeEmilyPlay
SeeEmilyPlay
September 25, 2020 - 6:33 pm
I dont know whats happened but my posts from earlier arnt showing...

Anyway.. been hypomanic and then down since my last post. I cant help but wonder if I can get more stable. But not on these meds with the side effects.


Loading...